Extension of C R -forms and related problems

Alessandro Perotti

Rendiconti del Seminario Matematico della Università di Padova (1987)

  • Volume: 77, page 37-55
  • ISSN: 0041-8994

How to cite


Perotti, Alessandro. "Extension of $CR$-forms and related problems." Rendiconti del Seminario Matematico della Università di Padova 77 (1987): 37-55. <http://eudml.org/doc/108069>.

author = {Perotti, Alessandro},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {extension of CR forms},
language = {eng},
pages = {37-55},
publisher = {Seminario Matematico of the University of Padua},
title = {Extension of $CR$-forms and related problems},
url = {http://eudml.org/doc/108069},
volume = {77},
year = {1987},

AU - Perotti, Alessandro
TI - Extension of $CR$-forms and related problems
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1987
PB - Seminario Matematico of the University of Padua
VL - 77
SP - 37
EP - 55
LA - eng
KW - extension of CR forms
UR - http://eudml.org/doc/108069
ER -


  1. [1] L.A. A - Sh A. Dautov, Differential forms orthogonal to holomorphic functions of forms, and their properties, Providence, A.M. S.1983. 
  2. [2] L.A. A - A.P. Yuzhakov, Integral representations and residues in multidimensional complex analysis, Procidence, A.M.S., 1983. 
  3. [3] A. Andreotti - H. GRAUERT, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90 (1962), pp. 193-255. Zbl0106.05501MR150342
  4. [4] A. Andreotti - C.D. Hill, E. E. Levi convexity and the H. Lewy problem, Part I: Ann, SNS, 26 (1972), pp. 325-363. Part II: Ann. SNS, 26 (1972), 747-806. Zbl0283.32013
  5. [5] A. Boggess, Kernels for the tangential Cauchy-Riemann equations, Trans. of Amer. Math. Soc., Vol. 262, No. 1 (1980), pp. 1-49. Zbl0489.32014MR583846
  6. [6] G.M. Henkin - J. Leiterer, Theory of functions on complex manifolds, Birkhäuser, 1984. Zbl0726.32001MR795028
  7. [7] L. Hörmander, An introduction to complex analysis in several variables, Princeton, N.J., Van Nostrand, 1966. Zbl0138.06203MR203075
  8. [8] J.J. Kohn - H. Rossi, On the extension of holomorphic Junctions from the boundary of a complex manifold, Ann. of Math., (2) 81 (1965), 451-472. Zbl0166.33802MR177135
  9. [9] M. Landucci, Solutions with precise compact support of ∂u = f, Bull. des Sc. Math. (2) 104 (1970), No. 3, pp. 273-299. Zbl0444.32011
  10. [10] H. Lewy, On the local character of the solution of an atypical linear-dif- ferential equation in three variables and a related theorem for regular functions of two variables, Ann. of Math., 64 (1956), pp. 514-522. Zbl0074.06204MR81952
  11. [11] G. Lupacciolu - G. TOMASSINI, Un teorema di estensione per le CR-funzioni, Ann. di Mat. Pura e Appl. (IV), 87 (1984), pp. 257-263. Zbl0569.32009MR772261
  12. [12] M. Nacinovich - G. Valli, Tangential Cauchy-Riemann complexes on distributions, to appear in Ann. di Mat. Pura e Appl. Zbl0631.58024MR916690
  13. [13] G. Tomassini, Extension d'objects CR, to appear on Lecture Notes in Mathematics. Zbl0594.32012
  14. [14] G. Tomassini, Extension of CR-functions, to appear. Zbl0577.32019
  15. [15] G. Tomassini, Sur les algèbres A°(D) et A∞(D) d'un domaine pseudoconvexe non borné, Ann. SNS serie IV, 10, No. 2 (1983), pp. 243-256. Zbl0523.32010
  16. [16] G. Vigna Suria, q-pseudoconvex and q-complete domains, Comp. Math., 53 (1984), pp. 105-111. Zbl0566.32012MR762309

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.